Patient :My daughter takes 40ml of prozac daily. Today about an hour after she took it she burped it up in power form. Making her vomit. Since then its hard to swallow or drink anything. What's wrong? How do I fix it?
Thank you for your question. It is possible that after your daughter vomited stomach acids irritated her throat. The strong stomach acids can cause irritation to the sensitive surfaces that line the pharynx and larynx making it difficult to swallow. As far as treatment is concerned, only supportive treatment such as giving her ice chips or ice cream to soothe the burning sensation will can help. This soreness should resolve without complication in about 3-5 days.
Thank you for choosing Askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.